Alert archive / Virginia / Wind Advisories in 2010
Wind Advisory 13, NWS Blacksburg, VA
NWS Blacksburg, VA issued this wind advisory at Mar 28, 2010, 2:05 AM EDT for Bland County, Smyth County, Tazewell County, Virginia; Mercer County, West Virginia. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Mar 28, 2010, 2:05 AM EDT (06:05 UTC)
- Expired
- Mar 28, 2010, 6:00 PM EDT
- In force
- 16 hr
- Issued by
- NWS Blacksburg, VA
Counties Bland County, VA, Smyth County, VA, Tazewell County, VA, Mercer County, WV
The radar
The Roanoke radar (KFCX), 95 km from the middle of the area, began a volume at 06:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 6.1 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2080 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 167 m²/s²
- 0-3 km storm-relative helicity
- 396 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
579 WWUS71 KRNK 280605 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 205 AM EDT SUN MAR 28 2010 ...STRONG SOUTHEAST WINDS INTO THIS AFTERNOON... .LOW PRESSURE APPROACHING THE REGION FROM THE WEST COMBINED WITH SOUTHEAST FLOW AROUND HIGH PRESSURE OFFSHORE WILL RESULT IN STRONG WINDS ACROSS THE HIGHER ELEVATIONS INTO THE AFTERNOON. VAZ007-009-010-WVZ042-281415- /O.NEW.KRNK.WI.Y.0013.100328T0605Z-100328T2200Z/ TAZEWELL-SMYTH-BLAND-MERCER- INCLUDING THE CITIES OF...TAZEWELL...MARION...BLAND...BLUEFIELD... FLAT TOP 205 AM EDT SUN MAR 28 2010 ...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING. * STRONGEST WINDS WILL OCCUR BEFORE DAWN AND AGAIN EARLY THIS AFTERNOON AS THE HEAVIER SHOWERS ARRIVE. * SOUTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 55 MPH. * TREES AND POWERLINES COULD BE DOWNED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
3 follow-up statements
955 WWUS71 KRNK 280950 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 550 AM EDT SUN MAR 28 2010 ...STRONG SOUTHEAST WINDS INTO THIS AFTERNOON... .LOW PRESSURE APPROACHING THE REGION FROM THE WEST COMBINED WITH SOUTHEAST FLOW AROUND HIGH PRESSURE OFFSHORE WILL RESULT IN STRONG WINDS ACROSS THE HIGHER ELEVATIONS INTO THE AFTERNOON. VAZ007-009-010-WVZ042-281600- /O.CON.KRNK.WI.Y.0013.000000T0000Z-100328T2200Z/ TAZEWELL-SMYTH-BLAND-MERCER- INCLUDING THE CITIES OF...TAZEWELL...MARION...BLAND...BLUEFIELD... FLAT TOP 550 AM EDT SUN MAR 28 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING. * STRONGEST WINDS WILL OCCUR THIS MORNING INTO EARLY THIS AFTERNOON IN ADVANCE OF THE HEAVIER SHOWERS. * SOUTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 55 MPH. * TREES AND POWERLINES COULD BE DOWNED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
245 WWUS71 KRNK 281401 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 1001 AM EDT SUN MAR 28 2010 ...STRONG SOUTHEAST WINDS INTO THIS AFTERNOON... .LOW PRESSURE APPROACHING THE REGION FROM THE WEST COMBINED WITH SOUTHEAST FLOW AROUND HIGH PRESSURE OFFSHORE WILL RESULT IN STRONG WINDS ACROSS THE HIGHER ELEVATIONS INTO THE AFTERNOON. VAZ007-009-010-WVZ042-282200- /O.CON.KRNK.WI.Y.0013.000000T0000Z-100328T2200Z/ TAZEWELL-SMYTH-BLAND-MERCER- INCLUDING THE CITIES OF...TAZEWELL...MARION...BLAND...BLUEFIELD... FLAT TOP 1001 AM EDT SUN MAR 28 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING. * STRONGEST WINDS WILL CONTINUE INTO EARLY THIS AFTERNOON IN ADVANCE OF THE HEAVIER SHOWERS AND ISOLATED THUNDERSTORMS. * SOUTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 55 MPH. * TREES AND POWERLINES COULD BE DOWNED. MOTORISTS SHOULD USE CAUTION...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 07
671 WWUS71 KRNK 282140 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 540 PM EDT SUN MAR 28 2010 VAZ007-009-010-WVZ042-282245- /O.EXP.KRNK.WI.Y.0013.000000T0000Z-100328T2200Z/ TAZEWELL-SMYTH-BLAND-MERCER- INCLUDING THE CITIES OF...TAZEWELL...MARION...BLAND...BLUEFIELD... FLAT TOP 540 PM EDT SUN MAR 28 2010 ...WIND ADVISORY WILL EXPIRE AT 6 PM EDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 6 PM EDT THIS EVENING. * THE STRONGER WINDS HAVE ENDED ACROSS THE REGION. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this wind advisory went out at Mar 28, 2:05 AM EDT, 0 minutes earlier.
Area forecast discussion, Mar 28, 2:05 AM EDT, 0 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BLACKSBURG VA 205 AM EDT SUN MAR 28 2010 .SYNOPSIS... HIGH PRESSURE WILL MOVE OFFSHORE TONIGHT. A LOW PRESSURE SYSTEM WILL APPROACH US FROM THE WEST SUNDAY AND MOVE THROUGH THE AREA SUNDAY NIGHT...BRINGING ANOTHER ROUND OF SIGNIFICANT RAINFALL. THE UPPER LEVEL LOW PRESSURE WILL THEN LINGER INTO EARLY NEXT WEEK RESULTING IN SCATTERED SHOWERS INTO MONDAY NIGHT. && .NEAR TERM /THROUGH TODAY/... SENDING A QUICK UPDATE TO HOIST A WIND ADVISORY ACROSS A FEW COUNTIES IN THE TAZEWELL/BLF VICINITY WHERE STRONG WINDS HAVE BEEN REPORTED. LOOKS LIKE BEST SPEEDS THRU DAYBREAK THEN AGAIN WITH THE HEAVIER SHOWERS EARLY THIS AFTERNOON. 00Z SOUNDINGS SHOWING A VERY DRY AIRMASS IN PLACE OVER US. SATELLITE LOOP INDICATES ANY LOW LVL CLOUDINESS OVER THE FAR SWRN NC MTNS INTO SC. DESPITE THIS...GOOD SE FLOW WILL CONTINUE TO MOISTEN UP THE LOW LVLS OVERNIGHT...BUT LOOKS LIKE IT WILL BE LATE B4 WE START SEEING ANY LIGHT PRECIP/DRIZZLE. THEREFORE BACKED OFF POPS TIL AFTER 09Z...WITH CLOUDS INCREASING FAST. AS FOR THE WINDS...THERE WAS ONE BURST OF HIGHER GUSTS THIS EVENING WITH A 40 MPH GUST REPORTED IN TAZWELL COUNTY. THE NEXT SURGE OF STRONGER WINDS ARRIVES IN THE 12Z-18Z TIME FRAME SUNDAY. COULD AGAIN SEE SOME GUSTS TO 45 MPH IN TAZEWELL...BUT LIMITING FACTOR COULD BE THE LOWER CLOUD COVER. WILL REFERAIN FROM ISSUING A WIND ADVISORY AT THIS POINT...AS I ONLY SEE A SMALL WINDOW OF TIME THAT ANY ADVISORY WINDS WOULD OCCUR. WILL HAVE TO WATCH THE SHOWERS AS THEY COME IN ALONG WITH THE MAX LLJ AT 8H IN THE MORNING FOR POTENTIAL MIXING TO THE SFC. FINALLY...AS FOR FLOOD/FLASH FLOOD WATCHES...18Z MODELS STILL VARY SOMEWHAT ON THE BULLSEYE OF HIGHEST QPF...BUT GENERAL CONSENSUS APPEARS TO BE 1-2 INCHES+ ACROSS THE ERN 2/3DS OF THE AREA SUNDAY MORNING TIL TUE MORNING...WITH MOST FALLING FROM SUNDAY INTO MON MORNING. CONFIDENCE IS HIGH THAT SOME FLOODING WILL OCCUR...BUT THE CONFIDENCE IS LOWER ON THE EXACT PLACEMENT. WILL KEEP THE FLOOD AND WIND ISSUES MENTIONED IN THE HWO. KEPT LOWS TONIGHT CLOSE TO THE LATEST LAV GUIDANCE WITH SOME COOLER TEMPS EARLY B4 CLOUDS SET IN AS DEWPOINTS ARE STILL HOLDING IN THE 20S IN SOME PLACES. BEST LIFT ARRIVES SUNDAY AFTERNOON AS THE UPPER LOW MOVES INTO THE OHIO VALLEY. DEEP MOIST FLOW WILL RESULT IN RAIN BREAKING OUT ACROSS THE ENTIRE REGION SUNDAY AFTERNOON. THERE IS THE POTENTIAL FOR HEAVY RAINFALL ALONG AND EAST OF THE BLUE RIDGE...ESPECIALLY SOUTHSIDE VA. WENT WITH HPCQPF AND HIGHS CLOSE TO THE COOLER GUIDANCE WITH READINGS GENERALLY FROM THE MID 40S TO THE MID 50S. && .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... MODELS ARE FAIRLY CONSISTENT WITH OCCLUDING PRIMARY SURFACE LOW OVER THE OH VALLEY AT THE OUTSET OF THIS FORECAST PERIOD. SIGNIFICANTLY MORE SPREAD EXISTS IN THE POSITION OF SECONDARY LOW DEVELOPMENT EARLY MONDAY WITH MODEL SOLUTIONS RANGING FROM A NEW LOW ALONG THE SOUTH CAROLINA COAST TO THE SOUTHERN OR CENTRAL APPALACHIAN FOOTHILLS. BY LATE MONDAY MODEL SOLUTIONS CONVERGE WITH A LOW NEAR THE VA CAPES AND HEADING NORTHEAST. EVENTUAL TRACK WILL HAVE IMPACTS ON QPF OBVIOUSLY BUT A MODERATE TO POSSIBLY HEAVY RAIN EVENT SEEMS TO BE IN THE OFFING. QPF IN THE GRIDS MOSTLY FOLLOWED HPC 18Z UPDATE WHICH YIELDS A LARGE AREA OF 1.5 TO 2.5 INCHES IN THE 48-HR PERIOD ENDING MONDAY AFTERNOON. POSSIBLE HYDROLOGIC IMPACTS DISCUSSED BELOW. HEAVIER QPF TAPERS OFF LATER MONDAY AS THE SURFACE LOW TRACKS TOWARD NEW ENGLAND. SOME WARP-AROUND SHOWERS IN THE MOUNTAINS ARE LIKELY MONDAY NIGHT INTO EARLY TUESDAY AND AS COLDER AIR WRAPS IN SOME SNOW SHOWERS AT HIGH ELEVATIONS BUT NO ACCUMULATIONS EXPECTED. H85 TEMPS BARELY SCRAPE 0C MIDDAY TUESDAY IN THE FAR NW. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... A QUIETER WEEK AHEAD AFTER THE EXITING COASTAL SYSTEM WITH STRONG UPPER RIDGING EXPECTED TO BUILD INTO THE EASTERN CONUS FROM MIDWEEK INTO THE EASTER WEEKEND. THIS WILL RESULT IN A PRONOUNCED WARMUP AS H85 TEMPS BUILD INTO THE MID-TEENS. COULD SEE HIGHS INTO THE LOW 80S IN THE PIEDMONT AND MID-70S IN THE MOUNTAINS BY THU-FRI TIME FRAME. && .AVIATION /06Z SUNDAY THROUGH THURSDAY/... VFR CONDITIONS WILL START TO GIVE WAY TO INCREASING LOW CLOUDS THRU EARLY SUNDAY MORNING WITH AN AXIS OF MVFR NEAR THE BLUE RIDGE BETWEEN 07-10Z. STRONG LOW LVL JET WILL CONTINUE TO SHIFT EAST OVERNIGHT SO MAINTAINED GOING LLWS AT ALL SITES OTHER THAN KBLF WHERE ENOUGH MIXING TO PRECLUDE MENTION. EXPECT MVFR/IFR CIGS TO RAPIDLY DEVELOP ACROSS MUCH OF THE AREA AROUND 12Z AND THEN PERSIST THIS MORNING. LOOK FOR MVFR CONDITIONS TO SET UP THEN WITH LIGHT RAIN SHOWERS/DRIZZLE. DURING THE LATE MORNING/AFTN...WITH INCREASING MOISTURE AM EXPECTING LOW CIGS SUB 1KFT AT MOST TAF SITES. CONFIDENCE IS HIGH FOR ROANOKE/LYH AND LWB. THE COOLER WEDGE WILL BREAK IN THE SOUTHWEST AND SOUTHEAST DURING THE AFTN AND WITH STEADIER MORE MODERATE TO HEAVY SHOWERS EXPECTED...VSBYS COULD RANGE FROM 1-3SM...BUT CIGS WILL JUMP UP ABOVE 1KFT DURING THE HEAVIER CONVECTION. MOST THUNDER CHANCES WILL BE CONFINED TO THE NC/VA BORDER AREA TOWARD LATE AFTERNOON BUT COULD SNEAK NORTH TOWARD KLYH THSI EVENING SO ADDED CB THERE AND KEPT BUT ADJUSTED TIMING A BIT AT KDAN. OTRW POOR FLYING CONDITIONS BY AFTERNOON WITH LOTS OF MOUNTAIN OBSCURATION OVER THE WEST AND HEAVIER RAINFALL IN THE EAST INTO SUNDAY NIGHT. UPPER LOW AND CYCLONIC FLOW TO PERHAPS MAINTAIN MVFR CEILINGS ACROSS MUCH OF THE AREA ESPCLY WEST OF THE BLUE RIDGE INTO MONDAY OR EVEN MONDAY NIGHT WITH STILL A FEW SHOWERS POSSIBLE. ARRIVAL OF SURFACE HIGH PRESSURE FOLLOWING THIS SYSTEM SHOULD BRING VFR CONDITIONS BACK ON TUESDAY EAST OF THE BLUE RIDGE. CLOUDS MAY LINGER IN THE MOUNTAINS UNTIL TUESDAY NIGHT WITH CLEARING SKIES BY WEDNESDAY WHEN INCREASED DRYING/SUBSIDENCE TAKES SHAPE. && .HYDROLOGY... POTENTIAL EXISTS FOR 2-3 INCHES OF RAINFALL ACROSS THE ERN 2/3DS OF THE CWA. WITH THIS AMOUNT OF RAIN IN THE 24 TO 48 HOUR TIME FRAME...SOME MINOR FLOODING IS POSSIBLE ALONG PORTIONS OF THE JAMES...ROANOKE AND DAN RIVERS. THIS FAR OUT...CONFIDENCE REMAINS MARGINAL AS TO THE LOCATION OF THE HEAVIEST RAINFALL...AS TO WHICH BASIN COULD GET THE MOST. HOWEVER...SIGNIFICANT RISES ARE EXPECTED BY EARLY NEXT WEEK ALONG THE MAIN STEM RIVERS. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...WIND ADVISORY UNTIL 6 PM EDT THIS EVENING FOR VAZ007-009-010. NC...NONE. WV...WIND ADVISORY UNTIL 6 PM EDT THIS EVENING FOR WVZ042. && SYNOPSIS...JH/KK NEAR TERM...KK/WP SHORT TERM...PC LONG TERM...PC AVIATION...JH/KK/WP HYDROLOGY...
Hazardous weather outlook, Mar 27, 11:06 PM EDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE BLACKSBURG VA 1106 PM EDT SAT MAR 27 2010 NCZ002-003-019-020-VAZ011>014-016-017-WVZ043>045-290315- ALLEGHANY NC-SURRY-WILKES-YADKIN-GILES-WYTHE-PULASKI-MONTGOMERY- CARROLL-FLOYD-SUMMERS-MONROE-GREENBRIER- 1106 PM EDT SAT MAR 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...SOUTHWEST VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. RAIN COULD BE HEAVY AT TIMES SUNDAY AFTERNOON INTO SUNDAY EVENING. THERE COULD BE SOME LOCALIZED FLOODING FROM THE HEAVIER DOWNPOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ001-018-VAZ007-009-010-015-WVZ042-290315- ASHE-WATAUGA-TAZEWELL-SMYTH-BLAND-GRAYSON-MERCER- 1106 PM EDT SAT MAR 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH CAROLINA...SOUTHWEST VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TONIGHT. SOUTHEAST WINDS COULD GUST UP T0 50 MPH ALONG THE HIGHER TERRAIN OVERNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. STRONG SOUTH TO SOUTHEAST WINDS WILL PERSIST ACROSS THE HIGHER RIDGES INTO EARLY SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ004>006-VAZ018>020-022>024-032>035-043>047-058-059-290315- STOKES-ROCKINGHAM-CASWELL-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT- ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA- CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE- 1106 PM EDT SAT MAR 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. RAIN WITH ISOLATED THUNDERSTORMS MAY PRODUCE 1 TO 2 INCHES OF RAIN SUNDAY AND SUNDAY NIGHT. LOCALLY HEAVIER AMOUNTS ARE POSSIBLE. WATER PROBLEMS MAY DEVELOP ALONG SMALL STREAMS AND CREEKS SUNDAY NIGHT...AND THEN ALONG JAMES...ROANOKE AND DAN RIVERS...INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 4:14 AM EDT | Flood Watch | RNK | Alleghany, Amherst, Appomattox, Bath, Bedford, Bland and 31 more | 26 hr |
| Mar 28, 9:05 AM EDT | River Flood Warning | RNK | Halifax | 3 days |
| Mar 28, 4:28 PM EDT | Special Weather Statement | RNK | Carroll, Floyd, Montgomery, Pulaski, City of Galax, City of Radford | 47 min |
| Mar 28, 5:01 PM EDT | Special Weather Statement | RNK | Henry, Patrick | 44 min |
| Mar 28, 5:04 PM EDT | Special Weather Statement | RNK | Halifax, City of Danville | 41 min |
| Mar 28, 5:09 PM EDT | Special Weather Statement | RNK | Botetourt, Roanoke, City of Roanoke, City of Salem | 36 min |
| Mar 28, 5:11 PM EDT | Special Weather Statement | RNK | Floyd, Montgomery | 34 min |
| Mar 28, 5:43 PM EDT | Special Weather Statement | RNK | Franklin, Henry, City of Martinsville | 47 min |
| Mar 28, 6:29 PM EDT | Special Weather Statement | RNK | City of Danville | 31 min |
| Mar 28, 6:43 PM EDT | Special Weather Statement | RNK | Franklin | 17 min |
| Mar 28, 7:01 PM EDT | Special Weather Statement | RNK | Carroll, City of Galax | 29 min |
| Mar 28, 7:11 PM EDT | Special Weather Statement | RNK | Bedford | 19 min |
Nearby
Wind Advisories in Virginia, 2010Wind Advisories in West Virginia, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.